# SDR FDEA201010053925

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N513718
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B FLEX FAIRING PANEL (SMALL PANEL) INNER SIDE CORROSION. CORRODED FAIRING PANEL ON NR 2 PYLON REMOVED AND REPLACED IAW AMM 20-11-00 REV.98.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
